Quantcast

Author Topic: Change in Boyfriend  (Read 9395 times)

TTTT

  • Newbie
  • *
  • Posts: 1
    • View Profile
Change in Boyfriend
« on: November 30, 2011, 08:59:48 pm »
I hope itís okay for a female to write in!

My boyfriend and I have been going out for five years, but lately he is just not himself.  He is tired all the time, backs down from arguments, sleeps often and just seems depressed in general.  Itís kind of a long story, but, on the advice of a friend, we had his testosterone checked.  It turns out it was 258, which is low, right? 

Heís got other similar symptoms like lack of focus, bad memory (he is always forgetting things), low libido, etc.  So I guess my question is if all of this can change with testosterone therapy?  Can he get back to where he was with just testosterone?

Also, he's 28 if that makes a difference. 

LowerT51

  • Full Member
  • ***
  • Posts: 135
    • View Profile
Re: Change in Boyfriend
« Reply #1 on: November 30, 2011, 11:16:08 pm »
Your boyfriend should schedule an appointment with a qualified urologist who specializes in erectile dysfunction/libido issues.  There could be other underlying reasons for his symptoms, but the TT levels you mentioned are just plain low and could very well be the cause of his issues.  At 28 years old, he should be chasing you all the time!! 
I'm 51 and on T therapy and my libido is probably better than when I was in my 30's.  I always had lower T, but in my 20's, my libido was healthy and I was active.  Get him to the doctor. 

Peak Testosterone Forum

Re: Change in Boyfriend
« Reply #1 on: November 30, 2011, 11:16:08 pm »


PeakT

  • Administrator
  • Hero Member
  • *****
  • Posts: 38446
    • View Profile
    • Peak Testosterone
Re: Change in Boyfriend
« Reply #2 on: December 01, 2011, 02:58:31 am »
Yes and one additional comment:  the "mental" issues that you mentioned can all accompany low T as well.  My experience, based strictly on emails keep in mind, is that younger guys experience low testosterone symptoms more dramatically.  Us older guys kind of learn to limp along I guess over time, but the younger guys often experience extremely debilitating effects. 

What I'm getting at is that hopefully correction of the low T, should you and your doctor decide to go that route of course, may get rid of your symptoms.  Talk to your doc(s) and  get the best advice you can.
THE MOST COMPREHENSIVE BOOK ON TRT/TESTOSTERONE:
https://www.amazon.com/Natural-Versus-Testosterone-Therapy-Myer/dp/1523210532/ref=sr_1_1?ie=UTF8&qid=1499116128&sr=8-1&keywords=natural+versus+testosterone+therapy
And check out my New Peak Testosterone Program: http://www.peaktestosterone.com/peak_testosterone_program
If you are on medications or have a medical condition, always check with your doctor first before making any lifestyle changes or taking new supplements.  And low testosterone is a medical condition.

Peak Testosterone Forum

Re: Change in Boyfriend
« Reply #2 on: December 01, 2011, 02:58:31 am »